Document Detail


Spontaneous subperiosteal orbital hemorrhage following thrombolytic therapy for myocardial infarction.
MedLine Citation:
PMID:  18030123     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
A 60-year-old man experienced right orbital pain, periorbital swelling, and double vision 2 hours after treatment with streptokinase and heparin for myocardial infarction. Orbital CT revealed a right superior subperiosteal orbital hemorrhage. Conservative management in the absence of visual compromise was sufficient, as his symptoms and signs resolved completely in approximately 6 weeks with no recurrence during 6 months of follow-up. This case demonstrates that nontraumatic subperiosteal orbital hemorrhage may occur after thrombolytic therapy for myocardial infarction. Conservative treatment with cold compresses in the absence of visual impairment may be sufficient, as was in our patient and others.
Authors:
Valery Diatchuk; Uri Rehany; Shimon Rumelt
Related Documents :
10179213 - The dynamic nature of st-segment and t-wave changes during acute mi.
1297673 - Myocardial salvage after reperfusion. observations from analysis of serial electrocardi...
1011513 - negative chrono- and inotropic effect of acetylcholine after its local administration t...
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Ophthalmic plastic and reconstructive surgery     Volume:  23     ISSN:  0740-9303     ISO Abbreviation:  Ophthal Plast Reconstr Surg     Publication Date:    2007 Nov-Dec
Date Detail:
Created Date:  2007-11-21     Completed Date:  2008-02-28     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  8508431     Medline TA:  Ophthal Plast Reconstr Surg     Country:  United States    
Other Details:
Languages:  eng     Pagination:  482-4     Citation Subset:  IM    
Affiliation:
Department of Ophthalmology, Western Galilee-Nahariya Medical Center, Nahariya, Israel.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Diplopia / etiology,  radiography
Drug Therapy, Combination
Exophthalmos / etiology,  radiography
Fibrinolytic Agents / adverse effects
Heparin / adverse effects
Humans
Male
Middle Aged
Myocardial Infarction / drug therapy*
Periosteum
Retrobulbar Hemorrhage / etiology*,  radiography,  therapy
Streptokinase / adverse effects
Thrombolytic Therapy / adverse effects*
Tomography, X-Ray Computed
Chemical
Reg. No./Substance:
0/Fibrinolytic Agents; 9005-49-6/Heparin; EC 3.4.-/Streptokinase

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Transvenous embolization of a dural carotid-cavernous sinus fistula via the inferior ophthalmic vein...
Next Document:  Cavernous hemangioma involving the lacrimal outflow system.